Show simple item record

dc.contributor.authorLu, S. Z.zh_CN
dc.contributor.authorWu, H. X.zh_CN
dc.contributor.author伍火熊zh_CN
dc.date.accessioned2013-12-12T02:27:27Z
dc.date.available2013-12-12T02:27:27Z
dc.date.issued2004-09zh_CN
dc.identifier.citationTohoku Mathematical Journal, 2004,56(3):299-315zh_CN
dc.identifier.issn0040-8735zh_CN
dc.identifier.otherWOS:000225235600001zh_CN
dc.identifier.urihttps://dspace.xmu.edu.cn/handle/2288/66069
dc.description.abstractThis paper is devoted to the study on the L-p-mapping properties for a class of multilinear oscillatory singular integrals with polynomial phase and rough kernel. By means of the method of block decomposition for the kernel function, the authors show that for any non-trivial polynomial phase, the L-p(R-n) boundedness of the multilinear oscillatory singular integral operators and that of the corresponding local multilinear singular integral operators are equivalent; and for any real-valued polynomial phase, the L-p(R-n) boundedness of the multilinear oscillatory integral operators can be deduced from that of the corresponding multilinear singular integral operators.zh_CN
dc.language.isoen_USzh_CN
dc.source.urihttp://dx.doi.org/10.2748/tmj/1113246668zh_CN
dc.subjectBMOzh_CN
dc.titleA class of multilinear oscillatory singular integrals related to block spaceszh_CN
dc.typeArticlezh_CN


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record